# SDR REXA200700039

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL.  COMPLIED WITH AD 2006-12-21, PERFORMED VISUAL INSPECTION, NO DEFECTS NOTED.  PLACED UNDER 72 HOUR MONITORING.
